# SDR CALA9701519

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Dented
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL DENTED BETWEEN STA 560 AND 579 AT LONGERON 28R.  THE INTERCOSTAL WAS REMOVED.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0, 51-10-3, AND 51-30-1.
